MathSciNet Relay Station
MathSciNet bibliographic data
MR2215885 47D06 (35B35 35Q72 45K05 74D05 74H55)
Chepyzhov, V. V.; Pata, V. Some remarks on stability of semigroups arising from linear viscoelasticity. Asymptot. Anal. 46 (2006), no. 3-4, 251–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement